# SDR SWAA2020012040629

- Difficulty date: December 23, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A81224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND LOWER SILL VERTICAL WEB CORRODED AT BS 767+6, RBL 20, UPPER FLANGE LOWER SURFACE.  R&R WEB IAW SRM AND DWG.
